# SDR IPXA2017101822730

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 106,871 hours, 17,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B161011
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON MAIN DECK CARGO FLOOR PANEL AT BS 228 , LBL 55.  FABRICATED A NEW FLOOR PANEL IAW  EO B747-5320-42648-A.
